# SDR CA080205007

- Difficulty date: January 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,526 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 3588941
- Condition: Worn
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TACH/GEN IDLER ASSY DUAL SPUR GEAR, CENTER ANTI FRICTION BEARING FOUND WITH AN UNUSUALLY HIGH AMOUNT OF RADIAL PLAY AND WAS EXTREMELY ROUGH WHEN TURNED OVER BY HAND. THE ENGINE WAS REMOVED DUE TO CARBON STEEL PLATELETS FOUND IN THE OIL SAMPLE.
